# SDR SIMA20141218003

- Difficulty date: December 18, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 36,786 hours, 33,589 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, PACK 2 OVLD, SYS STEADILY CLIMBING AFTER LEVEL AT FL250 RAPID DECENT TO FL 100 STOPPED THE PRESS FROM CLIMBING, CABIN ALT CAME BACK TO NORMAL PRIOR TO LANDING.  PACK 1 MEL'D ERRATIC PRESS SYS AT CRUISE FLIGHT.  TRANSFERRED TO NRWC 634-CMH-01728.  REFER WORK COMPLIED WITH NRWC 634-CMH-01728.  PACK 2 OPERATIONS CHECK GOOD IAW AMM 21-51-00.  R & R DIGITAL CONTROLLER IAW AMM 21-31-01.  CLEANED OUTFLOW VLVS IAW AMM 21-31-03.  REFER AML LG PG 3634307 ITEM 3 FOR PRESSURIZATION AUTO MODE DEFERRAL.
